# SDR MASA2016050612655

- Difficulty date: May 6, 2016
- Submitted: May 7, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,312 hours, 24,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  MAINTENANCE IS TROUBLESHOOTING.
